MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Model Number TB5LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, before used on the patient, noted the packing was damaged.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Batch #: 222a39.Two photos were received for review.Review is in progress and has not yet been completed.Upon completion of photo review, a supplemental medwatch will be sent.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Additional Manufacturer Narrative
(b)(4) date sent: 01/25/2022 d4: batch # u5fd8p h6: component code = mechanical (g04) device analysis: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the cdh29p device arrived with the anvil not returned.The device was received with staples still in pockets although the green check mark illuminated upon insertion of the battery.During analysis, the shrouds were removed to inspect stop switch actuator, and all was normal.However, the green check mark cleared after shroud was removed without any need for reverse battery.The device fired normally.The cause of green check mark could not be determined.This defect has been correlated to a manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.H11: corrected data = d9 device was received on 11/04/2021.This information was omitted on the previous report; mwr-21102021-0001064360.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
6107428552
MDR Report Key13030036
Report Number3005075853-2021-07920
Device Sequence Number17249099
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberTB5LT
Device Catalogue NumberTB5LT
Device Lot Number222A39
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/28/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown